# SDR 96FDEA00484

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Bs 349
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM (0709).  LIGHTNING STRIKER AT BS 349 (BETWEEN STR 3 AND STR 4 LT).  BS 360 (BETWEEN STR 3 AND STR 4 LT), BS 376, STR 3 LT, BS 374 LT, BS 439, STR 4 LT.  *** S/D *** COMING.
